# SDR 03FDEA00504

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD LEFT LOWER ANGLE HAS NUMEROUS AREAS OF   CORROSION.  *S/D*  REPAIRED LT BOTTOM FWD CARGO PIT AFT BULKHEAD ANGLE IAW BOEING 727-200 SRM 51-40-03.
